The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Mystery Rash

May 3, 2009

I developed a mystery rash early March. The DR originally thought it was foliculitus(sp?) and treated with a strong antibiotic, no change. Then w/ prednisone no change. It does not get pussy just dry and scaly. My forearms are covered w/ a smattering on my thighs. Only itches late in evening when I'm tired or hot. It is not on my elbows or soft under skin on my arms. Earliest appt. w/ dermatologist is June 30! Any suggestions?

Response from Dr. Henry

What is your HIV situation and which HIV meds are you taking?

Bell fat and breasts inlargement
Atripla and Resveratrol

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint